Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multi-quadratic mappings in Banach spaces


Author: Chun-Gil Park
Journal: Proc. Amer. Math. Soc. 131 (2003), 2501-2504
MSC (2000): Primary 47B48, 39B72
DOI: https://doi.org/10.1090/S0002-9939-02-06886-7
Published electronically: November 13, 2002
MathSciNet review: 1974648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the stability of multi-quadratic functional equations in Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B48, 39B72

Retrieve articles in all journals with MSC (2000): 47B48, 39B72


Additional Information

Chun-Gil Park
Affiliation: Department of Mathematics, Chungnam National University, DaeJeon 305-764, South Korea
Email: cgpark@math.cnu.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-02-06886-7
Keywords: Banach space, stability, multi-quadratic functional equation
Received by editor(s): March 22, 2002
Published electronically: November 13, 2002
Additional Notes: This work was supported by grant No. 1999-2-102-001-3 from the interdisciplinary research program year of the KOSEF
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society